About hthat time i noticed by legs, ankles and feet were swelling. I thought maybe it was our humid weather. Nope. I wear long pants so you can't see how swelled they are. My balance is off, hurts to walk. the compression stockings dig into my fat legs and are really uncomfortable. Anybody having this problem??? I don't remember having this problem with Lipitor. Thanks.
Atorvastatin is the generic name for Lipitor
All reputable pharmacies use class one generics..which I believe are supposed to have 95 to 105 % effectiveness of the brand name drug
Of course they may have diferent fillers and binders... everyone is biologically different in how they respond to meds
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2009 • 2 answers
Posted 31 Oct 2010 • 1 answer
I have been on Lipitor or (atorvastatin) for several years now would there be any long term effects?
Posted 27 May 2013 • 1 answer
Posted 1 Aug 2013 • 1 answer
Posted 1 Jun 2014 • 2 answers